Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sciatic Pain After COVID Booster

Sciatic Pain After COVID Booster

Has anyone else experienced weird side effects from the COVID vaccine? It didn't happen after my first or second dose, but I got my booster 2 days ago and this morning I woke up with sciatic pain so bad I couldn't move my leg without screaming (I'd say it was probably an 8 when I tried to move it, my mom wanted me to go to the ER but I knew there probably wasn't anything they could do for me there and it would waste everyone's time). It was also on the same side of my body as the vaccine (as… read more

A MyFibroTeam Member said:

@A MyFibroTeam Member

Please see your Doctor regarding any Side Effects to the Booster Shot. Including Sciatic Pain as well as your Headaches that are not going away, with any medication you are taking.
Blessings to You Stay Safe and Sound. 🥰💗🌹💐💜⭐

edited, originally posted 4 months ago
A MyFibroTeam Member said:

Hi, I also had a reaction to the booster I received ten days ago. Full flare up with fatigue and pain for a few days, swollen lymph nodes under the arm that received the shot, and a headache late in every day. So it’s the headache that worries me because it isn’t going away.

posted 4 months ago
A MyFibroTeam Member said:

@A MyFibroTeam Member

Didn't have many side effects when having the Covid Vaccines, only pain where I had the needle felt very fatigued. Will see what happens next Friday I am due to have my Booster Shot then. Will update you if I get bad side effects.

Hopefully you can take some Strong Pain Medication? To help you with the pain you can also soak your body in some Epsom Salts it should also help.

Please contact your Doctor and tell him or her about the side effects of the Booster Shot, especially getting sciatic pain from your Booster because they need to know.

Sciatic pain certainly would be a side effect from the Booster Shot because you have Fibromyalgia, you might have just be extra sensitive also was the Booster Shot different Vaccine instead of Moderna? If so it hopefully will go away in given time, it could have caused you a massive Fibromyalgia Flare.

Hope that you will start feeling better just get plenty of rest.

edited, originally posted 4 months ago
A MyFibroTeam Member said:

No but I’ve had sciatica pain ever since my last miscarriage in 2018. It hurts like hell with low back pain too. Also, have any of U had pain in your face. It’s like a tingling/ throbbing pain that never stops. It’s also the same side of the body that I got my Covid booster. I got it on my left side. Yesterday, I got a red rash on my left cheek. Not sure what it’s from but my hubby really doesn’t get it! He’s like u can’t use fibromyalgia to blame. I said read the book I got yes I can. Looking forward to hearing from you.

posted 4 months ago
A MyFibroTeam Member said:

Sorry you are experiencing this but glad that your research validated and clarified ❤ As Margi suggested, phone your doctor!! I hope that you feel better soon. That all sounds pretty miserable and distressing

I had no adverse side effects to any of my 3 covid shots except a bit of fatigue after the 2nd injection but no ill effect after any of them. I did have serious site injection reaction from my pneumonia shot that lasted 3 weeks.

Please keep us updated as to your recovery💞💞

posted 4 months ago
Already a Member? Log in